Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 20, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 24, 2018, 5:31 PM EDT for 4 counties in North Carolina. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 5:31 PM EDT (21:31 UTC)
- Expired
- Jun 24, 2018, 6:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Duplin County, NC, Jones County, NC, Lenoir County, NC, Onslow County, NC
The radar
The Raleigh/Durham radar (KRAX), 80 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:40 PM EDT | TSTM WND DMG | Pink Hill, NC | DUPLIN DOT REPORTED TREES DOWN IN PINK HILL. TIME BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
073
WUUS52 KMHX 242131
SVRMHX
NCC061-103-107-133-242215-
/O.NEW.KMHX.SV.W.0020.180624T2131Z-180624T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
531 PM EDT SUN JUN 24 2018
The National Weather Service in Newport has issued a
* Severe Thunderstorm Warning for...
Central Jones County in eastern North Carolina...
Southwestern Lenoir County in eastern North Carolina...
Northwestern Onslow County in eastern North Carolina...
Duplin County in eastern North Carolina...
* Until 615 PM EDT.
* At 530 PM EDT, a severe thunderstorm was located near Kornegay, or
18 miles east of Warsaw, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jacksonville, Warsaw, Half Moon, Mount Olive, Phillips Crossroads,
Kornegay, Richlands, Beulaville, Deep Run, Kellum, Bowdens,
Beautancus, Comfort, Kenansville, Potters Hill, Petersburg,
Pleasant Hill, Albertson, Albert J Ellis Airport and Richlands
South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3519 7816 3518 7808 3519 7805 3518 7798
3517 7797 3517 7792 3515 7789 3516 7789
3517 7786 3509 7722 3478 7730 3490 7815
3508 7816 3509 7817
TIME...MOT...LOC 2130Z 280DEG 30KT 3503 7776
HAIL...0.75IN
WIND...60MPH
$$
TL1 follow-up statement
476
WWUS52 KMHX 242158
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
558 PM EDT SUN JUN 24 2018
NCC061-103-107-133-242215-
/O.CON.KMHX.SV.W.0020.000000T0000Z-180624T2215Z/
Jones NC-Lenoir NC-Onslow NC-Duplin NC-
558 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL JONES...SOUTHWESTERN LENOIR...NORTHWESTERN ONSLOW AND
DUPLIN COUNTIES...
At 557 PM EDT, a severe thunderstorm was located over Comfort, or 9
miles north of Half Moon, moving east at 35 mph. Additional possible
severe thunderstorms were located near Faison, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jacksonville, Warsaw, Half Moon, Mount Olive, Phillips Crossroads,
Kornegay, Richlands, Beulaville, Deep Run, Kellum, Bowdens,
Beautancus, Comfort, Kenansville, Potters Hill, Petersburg, Pleasant
Hill, Albertson, Albert J Ellis Airport and Richlands South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3519 7805 3519 7802 3518 7798 3517 7797
3517 7792 3515 7789 3516 7789 3517 7787
3508 7722 3478 7730 3487 7794 3490 7815
3508 7816 3509 7817 3519 7816 3518 7808
TIME...MOT...LOC 2157Z 283DEG 32KT 3497 7747
HAIL...<.75IN
WIND...60MPH
$$
TLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:34 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 24, 4:34 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
434 PM EDT Sun Jun 24 2018
.SYNOPSIS...
A cold front will approach from the northwest tonight and move
through the area Monday into Monday night. The front will stall
south of the area with weak low pressure moving it along it through
late week.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 330 PM Sunday...Scattered strong/isolated severe tstms
moving into central coastal sections with latest meso models
indicating activity will continue toward coast with additional
development through 8 PM. Some doubt that it will make it past
sea breeze but will models indicate additional activity
through the night from upstream activity and additional
development with shortwave energy moving over moist/unstable
air mass. Will continue high chance POPs/scattered wording
through the night all areas. Isolated severe threat will be
mainly this evening but cannot totally rule out for overnight.
Min temps continued muggy from 75-80.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 330 PM Sunday...Surface front will be pushing into
northern sections during the morning and then will likely get
hung up with sea breeze over southern sections in the afternoon.
Models generally agree on only scattered convective threat in
the morning and then more coverage over south in afternoon, and
updated POPS accordingly to indicate likely for southern half
of area. Marginal severe threat will continue with moist and
unstable atmosphere in place, surface boundary and increased
shortwave energy. Temps cooler with front moving in, especially
northeast with N-NE winds keeping highs in low to mid 80s there.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 345 AM Sunday... A cold front will push through the area
Monday bringing showers and thunderstorms. High pressure will
build into the region from the north Tuesday, then the center of
the high off the Mid-Atlantic coast Wednesday and extend over
the region through next weekend.
Monday... A broad trough will persist over the area, while a
cold front pushes south and stall along the southern counties of
the forecast area. Ahead of the frontal boundary, CAPE values
are expected to reach AOA 3000-4000 J/kg and 0-6 kt to 20-25 kt
by Monday afternoon. This will result to scattered showers and
thunderstorms across Eastern NC, especially around the counties
bordering Onslow County where SPC Day 2 Outlook has a Marginal
risk for severe weather. Possible threats are locally strong
damaging winds and hail.
Tuesday-Wednesday... The cold front is forecasted to be to the
south of the area as high pressure builds in from the north
Tuesday and off the Mid-Atlantic coast Wednesday. Expect a
typical summer pattern, where enough residual moisture and
instability behind the front to warrant low chance PoPs each day
for a few mainly diurnally driven showers or storms. Temps will
be closer to normal values in the low to mid 80s.
Thursday-Sunday... The high pressure will extend over the area
from the Western Atlantic while a Piedmont trough develops
inland. A southernly flow returns bringing warm/humid airmass
across the area. This will allow for diurnally driven scattered
showers and thunderstorms across the area for each day. Expect
highs in back into the 90s inland and mid/upper 80s along the
OBX.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Short Term /through Monday Afternoon/...
As of 125 PM Sun...Mainly VFR conditions expected through the
short term. Temporary sub-VFR conditions are possible from
scattered thunderstorms forecasted to develop this afternoon and
evening and continue overnight. There is some signal that
patchy fog could develop late tonight, especially over areas
that receive rain, but didn't have enough confidence to include
in TAF. VFR conditions are expected again Monday, with more
scattered thunderstorms expected later on.
Long Term /Monday nght through Thursday/... As of 345 AM
Sunday... VFR conditions will persist through the period, except
for Monday as the cold front pushes through the area; bringing
scattered showers and thunderstorms resulting to occasional sub-
VFR conditions. Additional showers and thunderstorms are
expected each day as high pressure builds in from the north.
&&
.MARINE...
Short Term /through Monday/...
As of 330 PM Sunday...SW winds have increased to 15-25 KT again
this afternoon with inland heating and expected to continue into
overnight with front approaching from NW. No change to SCA as
latest guidance in good agreement with winds and seas
diminishing by morning. Shifting winds behind front over
northern and central waters behind front during the day Monday
with speeds 15 KT or less.
Seas 4-6 ft this evening will subside to 3-5 ft by morning, and
then 3-4 ft Monday.
Long Term /Monday night through Thursday/...
As of 345 AM Sunday...A cold front will push through the coastal
waters Monday. Winds will shift from the WSW/W 10-20 knots to
NE and diminish to 5 to 15 kt behind the front. NE 10-15 kt
will continue Tue as high pressure builds in from the north,
then veering SE Wed and becoming S 5-15 kt Thursday. Seas
subside 3-4 ft by Monday afternoon, then 2 to 4 ft through the
rest of the period.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ045>047-080-
081-092>095-098-103-104.
MARINE...Small Craft Advisory until 6 AM EDT Monday for AMZ135.
Small Craft Advisory until 8 AM EDT Monday for AMZ152-154-156-
158.
Small Craft Advisory until 4 AM EDT Monday for AMZ150.
&&
SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...BM
AVIATION...BM/SGK
MARINE...JBM/BMHazardous weather outlook, Jun 24, 10:00 AM EDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1000 AM EDT Sun Jun 24 2018 NCZ029-044-079-251400- Martin-Pitt-Greene- 1000 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ045>047-080-081-094-251400- Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Pamlico- 1000 AM EDT Sun Jun 24 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-098-251400- Carteret-Onslow- 1000 AM EDT Sun Jun 24 2018 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. Heat Advisory. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to possibly severe thunderstorms will be possible Monday afternoon and evening near a cold front moving slowly through the area. Locally damaging winds and large hail will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-104-251400- Outer Banks Dare-Outer Banks Hyde- 1000 AM EDT Sun Jun 24 2018 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. Heat Advisory. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ090-091-251400- Duplin-Lenoir- 1000 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to possibly severe thunderstorms will be possible Monday afternoon and evening near a cold front moving slowly through the area. Locally damaging winds and large hail will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ092-093-251400- Jones-Craven- 1000 AM EDT Sun Jun 24 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to possibly severe thunderstorms will be possible Monday afternoon and evening near a cold front moving slowly through the area. Locally damaging winds and large hail will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 24, 2:54 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
254 PM EDT SUN JUN 24 2018
NCZ044-079-090>093-242000-
Greene-Jones-Craven-Lenoir-Duplin-Pitt-
254 PM EDT SUN JUN 24 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JONES...
LENOIR...SOUTHERN GREENE...NORTHWESTERN CRAVEN...SOUTHEASTERN PITT
AND NORTHERN DUPLIN COUNTIES...
At 254 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Walnut Creek to 7 miles west of
Mount Olive. Movement was east at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Greenville, Kinston, Ayden, Warsaw, La Grange, Mount Olive, Grifton,
Kornegay, Snow Hill, Deep Run, Shelmerdine, Bowdens, Calico,
Beautancus, Fort Barnwell, Dawson, Graingers, Institute, Jason and
Ormondsville.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3519 7816 3518 7808 3519 7802 3518 7798
3517 7797 3517 7793 3515 7789 3516 7789
3518 7783 3534 7782 3538 7780 3543 7783
3545 7783 3552 7722 3527 7720 3505 7752
3499 7784 3502 7815 3508 7816 3509 7817
TIME...MOT...LOC 1854Z 278DEG 23KT 3535 7785 3517 7820
SGKLocal storm report, Jun 24, 4:38 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
438 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG VANCEBORO 35.30N 77.15W
06/24/2018 CRAVEN NC 911 CALL CENTER
MULTIPLE TREES DOWN IN THE VANCEBORO AREA.
&&Special weather statement, Jun 24, 5:17 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
517 PM EDT SUN JUN 24 2018
NCZ093>095-242200-
Craven-Pamlico-Carteret-
517 PM EDT SUN JUN 24 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CRAVEN...CENTRAL CARTERET AND SOUTHERN PAMLICO COUNTIES...
At 517 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Whortonsville to near Catfish Lake.
Movement was east at 20 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
New Bern, Havelock, Morehead City, Cedar Island, South River,
Merrimon, Janeiro, Whortonsville, Croatan, Great Neck, Riverdale, Nc
Pamlico, North Harlowe, Merritt, Catfish Lake, Neuse Forest, Cherry
Branch Ferry Terminal, Minnesott Beach Ferry, Cedar Island Ferry
Terminal and Arapahoe.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3489 7711 3497 7710 3516 7654 3504 7610
3480 7688
TIME...MOT...LOC 2117Z 286DEG 19KT 3507 7658 3493 7705
TLLocal storm report, Jun 24, 5:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
523 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 2 S MERRITT 35.07N 76.71W
06/24/2018 E60 MPH PAMLICO NC PUBLIC
PUBLIC REPORTED TREES DOWN AND QUARTER INCH
HAIL NORTH OF ORIENTAL.
&&Local storm report, Jun 24, 5:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
526 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 2 SE CALYPSO 35.14N 78.09W
06/24/2018 DUPLIN NC LAW ENFORCEMENT
A 14 FT LANDSCAPING TRAILER WAS LIFTED AND
BLOWN INTO DITCH. DIME TO NICKEL SIZE HAIL
ALSO REPORTED.
&&Local storm report, Jun 24, 5:29 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
529 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 1 N CALYPSO 35.17N 78.10W
06/24/2018 DUPLIN NC TRAINED SPOTTER
TREES DOWN HIGHWAY 117 SOUTH OF MT OLIVE.
&&The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:37 PM EDT | Special Weather Statement | MHX | Washington | 38 min |
| Jun 24, 2:54 PM EDT | Special Weather Statement | MHX | Lenoir | 66 min |
| Jun 24, 3:56 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Pamlico | 34 min |
| Jun 24, 4:30 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Pamlico | 45 min |
| Jun 24, 4:32 PM EDT | Special Marine Warning | MHX | 58 min | |
| Jun 24, 4:48 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Lenoir | 42 min |
| Jun 24, 5:17 PM EDT | Special Weather Statement | MHX | Carteret | 43 min |
| Jun 24, 5:18 PM EDT | Special Marine Warning | MHX | 57 min | |
| Jun 24, 5:29 PM EDT | Special Marine Warning | MHX | 46 min | |
| Jun 24, 5:33 PM EDT | Special Weather Statement | MHX | Hyde | 42 min |
| Jun 24, 6:03 PM EDT | Special Weather Statement | MHX | Carteret | 42 min |
| Jun 24, 6:16 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 44 min |
| Jun 24, 6:48 PM EDT | Special Marine Warning | MHX | 57 min | |
| Jun 24, 6:58 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Onslow, Pamlico | 47 min |
| Jun 24, 7:43 PM EDT | Special Weather Statement | MHX | Carteret | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.